# SDR SWAA2023050946574

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 61,884 hours, 36,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT SLIDE COVER LOOSE<[01] RE-SECURED L1 DOOR SLIDE BUSTLE IN REFERENCE TO AMM SIP. NO FURTHER DEFECTS NOTED AT THIS TIME
